# SDR SWAA2019010727896

- Difficulty date: December 6, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 20,778 hours, 8,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L ANGLE CRACKED AT TRAILING EDGE FIXED PANEL OUTBOARD SIDE DEFLECTOR RIB.  R&R L-ANGLE IAW SRM & DWG.
